Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

Notice
All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

sweating

AnonymousUserAAnonymousUser Posts: 49,900
edited 06/11/2012 - 8:24 AM in Back Surgery and Neck Surgery
does anyone else sweat uncontrollably now after surgery, it might be m meds but ill have the ac on freezing my family out and im still sweating! ~X( its incredibly annoying! im not overweight or anything but i sweat profusly just tring to move.lol
advertisement

Comments

  • I had the same problem a few months ago, I'm not overweight, either. I think it was just a combination of meds. I was told that is a side effect.
  • i have taken my temp quite a few times (feared an infection) no temp though. one of the thoughts i had was sweating out the narcotics possibility my wifes a cop and thought that maybe that was it i told her i wasnt a crack-head...lol
  • I sweat like a "hog" when ever I do anything phisyical .I thought before it was because I drank so much but I cut back alot and even still when I went to pt for the first time the ohter day I sweat like a hog again so I (not that I ever asked my DR.)think the sweating out the drugs might be a real posibility.let me know if you hear a different reason.
  • the stronger meds made me all flushed and hot and sweaty. haven't told you... but hope you feel better very soon. you've been through a lot lately & I feel for you. I had a few really rough weeks this past summer. insane pain. infection, etc... but no regrets. one day at a time, right?
  • Skelaxin made me sweat like crazy, and I am not usually a sweater ;) Once off of it, it stopped. Probably is med related. >:D< Sue
  • i have the usual "hot" flashes, but since the surgery I have been sweating at night, right at my incision area.. The towel and sheets soaking type sweat, this is NOT something I have ever done. I thought that since I still have the steri-tabs in place that the area may get hot at night when I am laying in bed. I too, have taken my temp but nothing there.

    How normal is this?
  • I am been dealing with this also but only at night. I wake up and I am drenched literally. a bit graphic I know but I was told that this is related to the pain meds.....
  • I sweat alot when I was taking my pain meds and working. Then after surgery I had night sweats after I came off of the Norco then they finally stopped. I have had a few hot flashes since surgery as well that I never had before in my life. Your body does become dependant on pain meds if you take them very often. But you gotta have them to make it before and after fusion surgery.

    Keith
  • holy mackeral...I sweat my a** off since I have been taking opiods, though. I can always tell when I'm halfway through, timewise, with my extended release medicine because the floods begin...and when I do even a little light housework or something, I'm just beading up. My wife is just looking at me like I'm crazy or something. I don't like wearing long sleeved shirts, blue jeans, etc...give me a t-shirt and shorts at 50 degrees....really a horrible side effect for some of us
  • When I was on Vicodin 10/660 and oxycotin 20mg three times a day, I would wake up sweating LIKE A HORSE! With some help from my PCP, surgeon and a new PM doctor, I have weaned myself off of the vicodin and dropped to just 10 mg of oxycotin twice a day and the sweating has stopped. Dropping off the vicodin and then to 10 mg oxy was very hard for me, I had the classic withdrawals.
    I basically lived on Ensure, Sunny D and popsciles for about five days.

    Last time I spoke with you they had you on some strong meds. Are you taking less?
    And most importantly >> HOW ARE YOU DOING? <<

    I'm hoping you and all of my SH buddies
    have a great holiday season.
    Watch out for icy stairs!

    Dave In New Hampshire.
  • I've been sweating a lot at night. My wife thinks I'm crazy going to bed at night with only my boxers on and i still only use one sheet and maybe a very lite blanket.

    By the way, I think its supposed to only get up to 5 degrees today.
advertisement
Sign In or Register to comment.